# SDR LR7A06174

- Difficulty date: September 19, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 55,004 hours, 33,543 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 33082162
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HSP5785, FOUND NR 1 ENGINE OUTBOARD TRUSS MOUNT UPPER RIB CAP OUTBOARD FITTING BOLT HOLES OVERSIZED AT LT OWS197.2.  REPLACED FITTING IAW LOCKHEED DWG 3325557 AND LAC MEA 382-57-06-086.
